MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 3.7MM MTX FULL,10M; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 3.7MM MTX FULL,10M; DENTAL IMPLANT
Model Number TMTB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient weight is not provided / unknown.Initial reporter¿s email address is not provided / unknown.
 
Event or Problem Description
It was reported that the implant at tooth site # 21 fractured at the apex during placement.The broken piece was eventually dislodged and another implant was placed on the same day.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: h2: if follow-up, what type h3: device evaluated by manufacturer h6: type of investigation h6: investigation findings h6: investigation conclusions h10: additional narratives/data the product was returned for investigation.The reported event is confirmed.Based on the evaluation, the device malfunction has occurred.However, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported devices that could cause or contribute to the reported event.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the products were likely within specifications and likely conforming when they left zimmer biomet.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar event and no other complaint was identified.The reported event could not be recreated due to the nature of the dental device and event and the complaint is related to the functional performance of the device.A definitive root cause could not be identified.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
IMP TM 3.7MM MTX FULL,10M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12681859
Report Number0002023141-2021-02977
Device Sequence Number1207668
Product Code DZE
UDI-Device Identifier00889024018990
UDI-Public(01)00889024018990(17)251005(10)1240270
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2025
Device Model NumberTMTB10
Device Catalogue NumberTMTB10
Device Lot Number1240270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale